# SDR WX0A072002

- Difficulty date: June 26, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N892GA
- Make and model: Doug MD 83
- Aircraft serial: 49826
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Ac Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON WAKE UP, TAIL SLIDE EMER LIGHT BULB, BOTTOM OF 3 INOPERATIVE.  RE LAMPED TAIL SLIDE EMER LIGHT AS REQUIRED.  OPERATIONS CHECKED GOOD IAW AMM 33-53-01.
